Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Skin rash. Dry spots, had colour, nose bleeds. Taking anti histamines. Suggestion?

Hi I have a a skin rash on my arm all spots very dry the spots had colour and bled when I scratched them. they are now clear still raised spots and have no colour and are still dry this is after taking anti hisamines as I assumed it to be an allergy of some kind but are still irratating what could this be Ive also been having nose bleeds which I never usually suffer from this is rather strange. thank you
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
It could be interesting to actually do a more detailed medical evaluation. Bleeding from multiple sites, the skin and the nose should warrant exclusion of an associated medical condition. A complete blood count could be a good start t ascertain that the number of platelets are i sufficient numbers. Itchy skin lesions could be due to an allergic reaction. But persistence of these lesions on anti histaminics, without nay dominant classical allergy associated symptoms like itchiness and rapid spread should warrant considering other causes.
Fungal infections, bacteria and viral sources could be at the origin. I suggest you consult an internist for a more comprehensive analysis of your health status and management.
Thanks for the query and best regards,
Luchuo, MD.
Answered: Mon, 15 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor